Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

An Improvement on Disc Separation of the Schur Complement and Bounds

Year:    2010

Journal of Information and Computing Science, Vol. 5 (2010), Iss. 3 : pp. 224–232

Abstract

In this paper, we improve the disc separation of the Schur complement of strictly diagonally dominant matrices presented in Liu [SIAM. J. Matrix Anal. Appl., 27 (2005): 665-674]. As applications, we present some new bounds for determinants of original matrices and estimations for eigenvalues of Schur complement. By theoretical analysis, we improve the bounds of determinants established in Huang [Comput. Math. Appl., 50 (2005): 1677-1684].

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22713

Journal of Information and Computing Science, Vol. 5 (2010), Iss. 3 : pp. 224–232

Published online:    2010-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    9

Keywords: